# SDR SWAA2020021984150

- Difficulty date: February 10, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 34,108 hours, 20,692 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE WIGGLE P LATTE AT IRSS. 216 CRACKED. / R&R WIGGLE PLATE IAW SRM.
